# SDR CA061219020

- Difficulty date: November 15, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC6200
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, THE ENGINE EMITTED A NOISE AND LOST POWER.  SUBSEQUENT INSPECTION REVEALED INTERNAL ENGINE DAMAGE.  MFG WILL INVESTIGATE AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
